Pacific Journal of Mathematics

Measure-theoretic properties of nonmeasurable sets.

Max Shiffman

Article information

Source
Pacific J. Math., Volume 138, Number 2 (1989), 357-389.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650155

Mathematical Reviews number (MathSciNet)
MR996206

Zentralblatt MATH identifier
0633.28001

Subjects
Primary: 28A12: Contents, measures, outer measures, capacities

Citation

Shiffman, Max. Measure-theoretic properties of nonmeasurable sets. Pacific J. Math. 138 (1989), no. 2, 357--389. https://projecteuclid.org/euclid.pjm/1102650155


Export citation

References

  • [1] First shown by G. Vitali, Sul probleme della misura deigruppi dipunti di una reta, Bologna (1905).